# SDR SWI2025F00212

- Difficulty date: December 6, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, FWD TRACK  LOWER OUTBOARD GUARD IS CHAFED.     (C-CHECK RO 2/26/2025)    REMOVED AND REPLACED WITH NEW LOWER OUTBOARD GUARD. REF.CRJ900 SRM 51-42-06-001-001-A01 REV 38 JUL 25/2020 BOMBARDIER DWG MM670-35060 REV. W. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS
